Division by Zero: The Link between Numbers and Infinity

Hits: 234
Select Volume / Issue:
Year:
2019
Type of Publication:
Article
Keywords:
Infinity, Zero, Division by Zero, Algebraic Representation of Infinity, Cardinality of Infinities
Authors:
Antonio Luigi Paolilli
Journal:
IJISM
Volume:
7
Number:
5
Pages:
212-214
Month:
September
ISSN:
2347-9051
Abstract:
Sanjeev Khuraijam demonstrates that ∞ 0 = 1. One of the three proofs that he presents starts from a result of Paolilli, that is 0 / 0 = 1. In this paper it is sustained that the result of Khuraijam corroborates the thesis of a successive paper of Paolilli in which it is sustained that infinities, even though having the same cardinality, are not all identical and then it should be opportune a more accurate algebraic representation of them, not defining all them with the same symbol (∞). Therefore in this paper it is sustained the thesis that the cardinality of an infinity does not describe its dimension but its typology.
Full text: IJISM_866_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=